On the Schwarz differential invariant

Стефания Бауэр

Matematiceskij sbornik

  • Volume: 41, Issue: 1, page 104-106
  • ISSN: 0368-8666

How to cite


Бауэр, Стефания. "On the Schwarz differential invariant." Matematiceskij sbornik 41.1 104-106. <http://eudml.org/doc/64713>.

author = {Бауэр, Стефания},
journal = {Matematiceskij sbornik},
keywords = {Analysis},
language = {ger},
number = {1},
pages = {104-106},
publisher = {Tipogr. Lissnera i Sobko},
title = {On the Schwarz differential invariant},
url = {http://eudml.org/doc/64713},
volume = {41},

AU - Бауэр, Стефания
TI - On the Schwarz differential invariant
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 41
IS - 1
SP - 104
EP - 106
LA - ger
KW - Analysis
UR - http://eudml.org/doc/64713
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.